Ebin, David G. and Marsden, Jerrold (1970) Groups of diffeomorphisms and the motion of an incompressible fluid. Annals of Mathematics, 92 (1). pp. 102-163. ISSN 0003-486X. http://resolver.caltech.edu/CaltechAUTHORS:20100908-073316973
- Published Version
Restricted to Repository administrators only
See Usage Policy.
Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20100908-073316973
In this paper we are concerned with the manifold structure of certain groups of diffeomorphisms, and with the use of this structure to obtain sharp existence and uniqueness theorems for the classical equations for an incompressible fluid (both viscous and non-viscous) on a compact C^∞ riemannian, oriented n-manifold M, possibly with boundary.
|Additional Information:||© 1970. Received July 30, 1969. The main results of this paper are announced in Bull. Amer. Math. Soc. 75 (1969) 962. During the preparation of this paper, many people were consulted and they offered much valuable information. We especially thank P. Chernoff, J. Dowling, T. Kato, I. Kupta, C. Morrey, R. Palais, C. Robinson, and A. Taub.|
|Usage Policy:||No commercial reproduction, distribution, display or performance rights in this work are provided.|
|Deposited By:||Ruth Sustaita|
|Deposited On:||15 Sep 2010 21:25|
|Last Modified:||26 Dec 2012 12:24|
Repository Staff Only: item control page